# SDR DXTA2025021102281

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000075
- Aircraft time: 2,330 hours, 1,380 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: 99148361
- Part serial: 1141
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLS IN CABIN/COCKPIT: BOTH THE CABIN AND THE COCKPIT HAVE A MUSTY SMELL ANYTIME THE APU OR ENGINES ARE RUNNING. CORRECTIVE ACTION: REPLACED HEPA FILTER. OPS CHECK GOOD. IAW CE-700 AMM 21-70-10.
